No nice way to ask this?
- 07-17-2005, 09:54 AM
No nice way to ask this?
The last 2 weeks I have been stacking blaze with tight...and I have noticed, after i take it and drink the water to flush it down with, in a matter of 1/2 hour to an hour i am in the bathroom with MASSIVE cramps and good god, well no easy or polite way to say this......I have to go to the bathroom badly...and than I am fine, this happens everytime i stack the 2, and well to be honest my butt is getting tired of this.....and so arent I...... Any ideas? and I need to stack the 2 together to combat the fat ( In 2 weeks I have gained 5 pds)...........
- 07-17-2005, 10:11 AM
Odd. Maybe try to space out the Blaze and Tight? Take one a few hours after the other. Then you could better see which is causing the gastrointestinal issues.
Actually, if we to conduct a proper experiment, you'd take the Blaze only, then switch to Tight only.
- 07-17-2005, 10:15 AM
Troll. Girls don't poo.
hmm.. does it happen when you take one or the other? Have you dropped each one separately to determine if you can take them one at a time and not have issues? Are you taking them with coffee?
07-17-2005, 10:46 AM
WG, could it be something reacting with your meds for you other condition?
07-17-2005, 11:12 AM
WG, check out my post on 3/18 on the attached thread. I had significant problems with camphibolic with regards to its diuretic effects. I have supplemented with green tea and cissus since then with no problems. I really believe the culprit was the forskolin in campholic. Tight also contains forskolin as one of its primary ingredients. I would guess that it is the forskolin that is causing your problems.
bows PCT cycle
07-17-2005, 06:10 PM
07-17-2005, 06:56 PM
You also may want to look at my blood test results after being on Coleus for 3 months. My TSH levels are a bit high. Obviously Coleus is supposed to elevate thyroid activity but I'm not so sure this is healthy at this level. I'm awaiting some brighter minds than mine to give their opinions
07-17-2005, 07:16 PM
I think we should make this thread a sticky ....j/k
07-18-2005, 12:09 AM
Originally Posted by bioman
If your TSH is high then your thyroid levels would be low. Your pituitary is spitting out more TSH trying to get the thyroid to produce T4, T3. Once that happens, your TSH will return to normal.
07-18-2005, 12:32 AM
Thanks for the clarification. The blood panel didn't test the other thyroid parameters and my Doc left me kinda clueless.
Similar Forum Threads
- By Solitare25 in forum Controlled LabsReplies: 4Last Post: 11-15-2007, 08:31 AM
- By willis3 in forum Male Anti-Aging MedicineReplies: 3Last Post: 03-21-2007, 11:56 AM
- By newob in forum Exercise ScienceReplies: 6Last Post: 02-28-2005, 11:59 AM
- By propho in forum AnabolicsReplies: 16Last Post: 04-20-2004, 11:59 PM
- By conversekidz in forum AnabolicsReplies: 7Last Post: 02-15-2004, 03:58 AM